# SDR 2001F00118

- Difficulty date: July 2, 2001
- Submitted: July 19, 2001
- Operation: General aviation
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Part number: E3932
- Part serial: HJ440
- Condition: Scored
- Location: Brg Retention
- Part time: 10,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECEIVED FOR O/H WITH EXCESSIVE GREASE LEAKAGE FROM ALL BLADES.  PROP WAS DISASSEMBLED TO START O/H PROCESS.  WHEN HUB UNIT WAS SPLIT, THERE WAS EXCESSIVE AMOUNTS OF GREASE INSIDE. UPON FURTHER INSPECTION, THE BEARING RACE HAD SHATTERED INTO SEVERAL PIECES, SCORING THE INSIDE RETENTION AREA.  REWORK WAS BEYOND ALLOWABLE LIMITS.  HUB WAS RETIRED FROM SERVICE.
